# SDR R61A201612210753

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 7,903 hours, 5,510 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AFT LAVATORY SMOKE DETECTOR ACTIVATED. FLIGHT ATTENDANT NOTED PASSENGER STANDING OUTSIDE AFT LAVATORY WITH LAVATORY DOOR OPEN. FLIGHT ATTENDANT SEARCHED AFT LAV, FOUND NOTHING.
